# SDR CALA9601461

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD AILERON NR 3 AILERON HINGE FITTING AT WING TRAILING EDGE HAS OUTBOARD WEB CRACKED.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-2.
